# SDR REXA2016092301853

- Difficulty date: September 23, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT STRINGER 26R IS CORRODED BETWEEN BS 349 TO 364.   REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
